MathSciNet Relay Station
MathSciNet bibliographic data
MR2877325 (2012m:93331) 93D15 (60J10 93C62 93E15)
Xiao, Nan; Xie, Lihua; Fu, Minyue Stabilization of Markov jump linear systems using quantized state feedback. Automatica J. IFAC 46 (2010), no. 10, 1696–1702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement